2019
Том 71
№ 6

All Issues

Ganzburg M. I.

Articles: 4
Article (Ukrainian)

Best approximation of sums of elements and a theorem of Newman and Shapiro

Ganzburg M. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1989. - 41, № 12. - pp. 1624–1630

Article (Ukrainian)

A lower estimate of best approximations of continuous functions

Ganzburg M. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1989. - 41, № 7. - pp. 893-898

Article (Ukrainian)

Multidimensional Bernstein-type inequalities

Ganzburg M. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1982. - 34, № 6. - pp. 749—753

Article (Ukrainian)

Invalidity of the elements of best approximation and a theorem of Glaeser

Ganzburg M. I., Pichugov S. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1981. - 33, № 5. - pp. 664—667